# SDR 09FDEA00895

- Difficulty date: June 16, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 425 AL TETHER ANCHOR BROKEN.  REMOVED AND REPLACED ANCHOR IAW SRM 51-40-21.
